# SDR IPXA2014071683625

- Difficulty date: July 14, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULB IN EMERGENCY EXIT LIGHT ON MAIN CARGO DECK CEILING INOPERATIVE, JUST INSIDE MAIN ENTRY DOOR, FWD OF CREW STAIRS.  REPLACED THE BULB IAW AMM 33-51-02.
